I just wanted to see if anyone on Gabapentin who felt really tired after taking it found that this improved as they got used to it? I am still just on 100mg per night. I know Dr Silver mainly uses it for sleep improvement which suggests it does help to make people tired. Dr Surenthiran seems to favour it as a main migraine med to be taken three times a day but I find it hard to imagine being able to tolerate that… x
Hi Jem. Yes I’m on Lyrica (which i’m told is very similar) and only a small dose too. the tiredness got a bit better with time, particularly after discovering that like half the adult girlie population there was something as simple as anaemia going on too. Everyone should get checked as I went off a med that was actually helping a bit.
The sleepiness still hasn’t gone away entirely but really, it’s taken months and months so i’ve kind of decided to hang in there and be thankful to the level it has got me to. good luck
Thanks Wendy and good luck on Lyrica too x